# SDR DL76G070980

- Difficulty date: August 1, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 27,950 hours, 10,790 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 361002241
- Part serial: 880659
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RTO DUE TO HPSOV MESSAGE, RT HPSOV LOCKED OUT PER MEL 36-11-02 AND STEP 3 STATES BLEED LIGHT MAY ILLUMINATED AND R ENG HPSOV MESSAGE MAY DISPLAY.  THIS IS WHAT CREW HAD.  REPLACED HPSOV VALVE PER AMM.  ALSO, REACTIVATED RT THRUST REVERSER PER AMM.  OPS CK OK ENG RUN.
